JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY OF TRANSFORMATION SEMIGROUPS DEFINED BY A PARTITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY OF TRANSFORMATION SEMIGROUPS DEFINED BY A PARTITION
Purisang, Pattama; Rakbud, Jittisak;
  PDF(new window)
 Abstract
Let X be a nonempty set, and let be a family of nonempty subsets of X with the properties that , and for all with . Let , and let . Then is a subsemigroup of the semigroup of functions on X having ranges contained in , where . For each , let be defined by . Next, we define two congruence relations and on as follows: and . We begin this paper by studying the regularity of the quotient semigroups and , and the semigroup . For each , we see that the equivalence class [] of under is a subsemigroup of if and only if is an idempotent element in the full transformation semigroup T(I). Let , and be the sets of functions in such that is injective, surjective and bijective respectively. We end this paper by investigating the regularity of the subsemigroups [], , and of .
 Keywords
full transformation semigroup;regular element;character;
 Language
English
 Cited by
 References
1.
R. Chinram, Green's relations and regularity of generalized semigroups of linear transformations, Lobachevskii J. Math. 30 (2009), no. 4, 253-256. crossref(new window)

2.
A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, RI, USA, 1961.

3.
A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. II, Mathematical Surveys, No. 7, American Mathematical Society, Providence, RI, USA, 1967.

4.
L.-Z. Deng, J.-W. Zeng, and B. Xu, Green's relations and regularity for semigroups of transformations that preserve double direction equivalence, Semigroup Forum 80 (2010), no. 3, 416-425. crossref(new window)

5.
P. Honyam and J. Sanwong, Semigroups of transformations with invariant set, J. Korean Math. Soc. 48 (2011), no. 2, 289-300. crossref(new window)

6.
P. Honyam and J. Sanwong, Semigroups of linear transformations with invariant subspaces, Int. J. Algebra 6 (2012), no. 8, 375-386.

7.
Y. Kemprasit and T. Changphas, Regular order-preserving transformation semigroups, Bull. Austral. Math. Soc. 62 (2000), no. 3, 511-524. crossref(new window)

8.
S. Lei and P. Huisheng, Green's relations on semigroups of transformations preserving two equivalence relations, J. Math. Res. Exposition 29 (2009), no. 3, 415-422.

9.
W. Mora and Y. Kemprasit, Regular elements of some order-preserving transformation semigroups, Int. J. Algebra 4 (2010), no. 13, 631-641.

10.
S. Nenthein, P. Youngkhong, and Y. Kemprasit, Regular elements of some transformation semigroups, Pure Math. Appl. 16 (2005), no. 3, 307-314.

11.
H. Pei, Equivalences, ${\alpha}$-semigroups and ${\alpha}$-congruences, Semigroup Forum 49 (1994), no. 1, 49-58. crossref(new window)

12.
H. Pei, Regularity and Green's relations for semigroups of transformations that preserve an equivalence, Commun. Algebra 33 (2005), no. 1, 109-118. crossref(new window)

13.
H. Pei, A note on semigroups of linear transformations with invariant subspaces, Int. J. Algebra 6 (2012), no. 27, 1319-1324.

14.
H. Pei and D. Zou, Green's equivalences on semigroups of transformations preserving order and an equivalence relation, Semigroup Forum 71 (2005), no. 2, 241-251. crossref(new window)

15.
J. Sanwong, The regular part of a semigroup of transformations with restricted range, Semigroup Forum 83 (2011), no. 1, 134-146. crossref(new window)

16.
J. Sanwong and W. Sommanee, Regularity and Green's relations on a semigroup of transformations with restricted range, Int. J. Math. Math. Sci. 2008 (2008), Article ID 794013, 11 pages.

17.
R. P. Sullivan, Semigroups of linear transformations with restricted range, Bull. Austral. Math. Soc. 77 (2008), no. 3, 441-453.

18.
P. Zhao and M. Yang, Regularity and Green's relations on semigrouops of transformatiions preseving order and compression, Bull. Korean Math. Soc. 49 (2012), no. 5, 1015-1025. crossref(new window)